# SDR 9612559965

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fittings
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND TWO CRACKED BEAM END FITTINGS IN THE AFT CARGO DOOR, NR 5 FORWARD END AND NR 2 AFT END.  REPLACED FITTINGS.
